# SDR DALA2022050903208

- Difficulty date: May 8, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 84,477 hours, 39,000 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3227 CORROSION STRINGER 31R LOC BTW FR 65 TO FR 66 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED STRINGER PER A320 SRM 51-42-11. (2227770)
